# SDR USAA2012111900024

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,539 hours, 14,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR EMERGENCY EXIT LIGHT LENS COVER BROKEN.  REPLACE L-4 DOOR EMERGENCY EXIT LIGHT LENS COVER.
